Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    1101

accutane process 11/17

ivethm22

131 views

i've hit the 3 month mark and now im on my 4th month, close to finishing it. I haven't gotten any pimples under my skin that hurt so much. it's super rare if i get a whitehead and if i do, its a super small dot that goes away in a day, but i've only had like 3 of those in the last 2 months. when i started the 4th month period, they increased my dose to 80 mg a day. For about 2 weeks, my mucus was really dry so my nose felt like it had rocks inside and i would get nose bleeds from it. that's the only major side effect i've noticed. i still have dry skin and lips. thankfully, nothing major has happened. the doctor said im still going to see redness for a while, but that's the only major thing i have going on right now. 
IMG_5750.JPGIMG_5749.JPG



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×